# SDR USAA011357

- Difficulty date: October 24, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Part time: 53,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT DENTED 2.5 INCHES BY 1.5 INCHES, NR 7 SLAT, 6 INCHES OUTBOARD OF INBOARD EDGE UPPER TRAILING EDGE SURFACE.  INSTALLED REPAIR DOUBLER 51-70-10.  (M)
